# SDR USAAD02004

- Difficulty date: February 5, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 7932 · Engine Oil Quantity
- Part: Warning System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLL-CLT - FLT 482 - DURING CLIMB, THE RIGHT ENGINE OIL QUANTITY STARTED TO DROP.  THE OIL PRESSURE WAS NORMAL WHEN THE CREW SHUT DOWN THE RIGHT ENGINE AND DIVERTED TO PB.  THE FLIGHT LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE CHECKED THE OIL QUANTITY AND FOUND TO BE FULL.  THE RIGHT ENGINE OIL QUANTITY INDICATING SYSTEM WAS PLACED ON MEL AND THE AIRCRAFT RELEASED FOR SERVICE.  (M)
